A two-dimensional multi-class traffic flow model

Balzotti, Caterina ; Göttlich, Simone

DOI: https://doi.org/10.3934/nhm.2020034
URL: https://www.aimsciences.org/article/doi/10.3934/nh...
Additional URL: https://arxiv.org/abs/2006.10131
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 16
Issue number: 1
Page range: 69-90
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item